# SDR CKSA96318

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592582
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND LONGERON SPLICE FITTING CRACKED STA 1260 TO 1280 STRINGER 35R.  REPAIRED IAW AIA DRAWING AIA/E/2407, EER D8-05103, EA 96-326 AND 8110-3 DATED 11-15-96.  CORROSION CARD NR 5564-0051, NON-ROUTINE TASK CARD NR 88421.
